# SDR HNAA0800177

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 41,169 hours, 45,227 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Part number: 5224871
- Part serial: 860102
- Condition: Faulty
- Location: Main Battery
- Part time: 36,588 hours, 29,944 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY HOT WARNING LIGHT ILLUMINATED DURING TAXI, BATTERY TEMP MONITOR PANEL READS NORMAL TEMP.  INSPECTED WIRES AT MAIN BATTERY, NO DEFECTS NOTED.  REMOVED AND REPLACED MAIN BATTERY GROUND RAN A/C, NO DEFECTS NOTED IAW 24-32-00.
